American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information   
View Article: PDF

[2] Manabu Yoshida. An ultrametric space of Eisenstein polynomials and ramification theory. Proc. Amer. Math. Soc. 140 (2012) 4141-4151.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura. Relative invariants of some 2-simple prehomogeneous vector spaces. Math. Comp. 72 (2003) 865-889. MR 1954972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sebastian Pauli and Xavier-François Roblot. On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001) 1641-1659. MR 1836924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang M. Schmidt and C. L. Stewart. Congruences, Trees, and $p$-adic Integers. Trans. Amer. Math. Soc. 349 (1997) 605-639. MR 1340185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. J. Smyth. The mean values of totally real algebraic integers . Math. Comp. 42 (1984) 663-681. MR 736460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1